Melanie Matchett Wood
Melanie Matchett Wood
Professor of Mathematics, University of Wisconsin-Madison
Verified email at
Cited by
Cited by
The distribution of sandpile groups of random graphs
M Wood
Journal of the American Mathematical Society 30 (4), 915-958, 2017
On the probabilities of local behaviors in abelian field extensions
MM Wood
Compositio Mathematica 146 (1), 102-128, 2010
Discriminants in the Grothendieck ring
R Vakil, MM Wood
arXiv preprint arXiv:1208.3166, 2012
On a Cohen–Lenstra heuristic for Jacobians of random graphs
J Clancy, N Kaplan, T Leake, S Payne, MM Wood
Journal of Algebraic Combinatorics 42 (3), 701-723, 2015
A heuristic for boundedness of ranks of elliptic curves
J Park, B Poonen, J Voight, MM Wood
arXiv preprint arXiv:1602.01431, 2016
P-orderings: a metric viewpoint and the non-existence of simultaneous orderings
M Wood
Journal of Number Theory 99 (1), 36-56, 2003
On -torsion in class groups of number fields
J Ellenberg, LB Pierce, MM Wood
arXiv preprint arXiv:1606.06103, 2016
The density of discriminants of 𝑆₃-sextic number fields
M Bhargava, M Wood
Proceedings of the American Mathematical Society 136 (5), 1581-1587, 2008
Random integral matrices and the Cohen-Lenstra heuristics
MM Wood
American Journal of Mathematics 141 (2), 383-398, 2019
Parametrization of ideal classes in rings associated to binary forms
MM Wood
Journal für die reine und angewandte Mathematik (Crelles Journal) 2014 (689 …, 2014
Rings and ideals parameterized by binary n-ic forms
MM Wood
Journal of the London Mathematical Society 83 (1), 208-231, 2011
Belyi-extending maps and the Galois action on dessins d'enfants
M Wood
arXiv preprint math/0304489, 2003
Moduli spaces for rings and ideals
MEM Wood
Princeton University, 2009
Gauss composition over an arbitrary base
MM Wood
Advances in Mathematics 226 (2), 1756-1771, 2011
An effective Chebotarev density theorem for families of number fields, with an application to -torsion in class groups
LB Pierce, CL Turnage-Butterbaugh, MM Wood
Inventiones mathematicae 219 (2), 701-778, 2020
The Distribution of the Number of Points on Trigonal Curves over 𝔽q
MM Wood
International Mathematics Research Notices 2012 (23), 5444-5456, 2012
Non-abelian Cohen–Lenstra heuristics over function fields
N Boston, MM Wood
Compositio Mathematica 153 (7), 1372-1390, 2017
Mass Formulas for Local Galois Representations and Quotient Singularities. I: A Comparison of Counting Functions
MM Wood, T Yasuda
International Mathematics Research Notices 2015 (23), 12590-12619, 2015
The Distribution of 𝔽q-Points on Cyclic ℓ-Covers of Genus g
A Bucur, C David, B Feigon, N Kaplan, M Lalín, E Ozman, MM Wood
International Mathematics Research Notices, rnv279, 2015
Mapping incidences
VH Vu, MM Wood, PM Wood
Journal of the London Mathematical Society 84 (2), 433-445, 2011
The system can't perform the operation now. Try again later.
Articles 1–20